# SDR QXEA2010022300128

- Difficulty date: February 20, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 20,910 hours, 21,463 cycles
- Engine: Pwc PW150A
- System (JASC): 5540 · Rudder Structure
- Part: Support Angle
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK - FORE RUDDER CTR HINGE COVER, SKIN SUPPORT ANGLE IS CRACKED.   REMOVED CRACKED SUPPORT ANGLE RIB, FABRICATED, LOCATED AND DRILLED UP NEW ANGLE RIB USING 2024T3 .025" MATERIAL IAW SRM 55-41-10 PG 2 ITEM 25 AND B DIRECT DWG NR 85547208. PERFORMED HFEC INSP OF FABRICATED BRACKET IAW 1-84-7A PT-6, 51-00-01, NO CRACKS NOTED.  ALODINED AND PRIMED ANGLE RIB IAW  SRM 51-20-00.  INSTALLED ANGLE RIB IAW SRM 51-42-05.  ALL WORK PERFORMED IAW EC 6-55-207.
